Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 1, NWS Green Bay, WI

May 15, 201415 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 15, 2014, 7:31 PM CDT for 15 counties in Wisconsin. It took effect at May 16, 2014, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 15, 2014, 7:31 PM CDT (00:31 UTC)
In effect from
May 16, 2014, 1:00 AM CDT
Expired
May 16, 2014, 6:53 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WWUS73 KGRB 160031
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT THU MAY 15 2014

...FROST EXPECTED LATE TONIGHT...

.UNSEASONABLY COOL AIR REMAINS FIRMLY ENTRENCHED ACROSS THE WESTERN
GREAT LAKES REGION TONIGHT. IT IS EXPECTED CLOUDS WILL CLEAR ENOUGH 
TO ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S AND 
ALLOW FOR THE FORMATION OF FROST. 

WIZ020-030-031-035>040-045-048>050-073-074-160945-
/O.NEW.KGRB.FR.Y.0001.140516T0600Z-140516T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
731 PM CDT THU MAY 15 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY. 

* MOST LOCATIONS TONIGHT WILL SEE LOW TEMPERATURES IN THE LOWER TO
  MIDDLE 30S WITH LIGHT NORTHWEST WINDS. A FEW LOCATIONS
  NEAR WAUSAU...MARSHFIELD AND WISCONSIN RAPIDS COULD SEE 
  TEMPERATURES AS LOW AS THE UPPER 20S.

* AREAS OF FROST SHOULD FORM OVERNIGHT...ASSUMING CLOUDS DECREASE
  AS EXPECTED. IF CLOUDS DO NOT CLEAR...THE CHANCES OF FROST ARE
  REDUCED. 

* THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
3 follow-up statements
859 
WWUS73 KGRB 160337
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 PM CDT THU MAY 15 2014

...FROST EXPECTED LATE TONIGHT...

.UNSEASONABLY COOL AIR REMAINS FIRMLY ENTRENCHED ACROSS THE
WESTERN GREAT LAKES REGION TONIGHT. IT IS EXPECTED CLOUDS WILL
CLEAR ENOUGH TO ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO
MIDDLE 30S OVERNIGHT AND ALLOW FOR THE FORMATION OF FROST.

WIZ020-030-031-035>040-045-048>050-073-074-161145-
/O.CON.KGRB.FR.Y.0001.140516T0600Z-140516T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1037 PM CDT THU MAY 15 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* MOST LOCATIONS TONIGHT WILL SEE LOW TEMPERATURES IN THE LOWER
  TO MIDDLE 30S WITH LIGHT NORTHWEST WINDS OVERNIGHT. A FEW
  LOCATIONS NEAR WAUSAU...MARSHFIELD AND WISCONSIN RAPIDS COULD SEE 
  TEMPERATURES AS LOW AS THE UPPER 20S.

* AREAS OF FROST SHOULD FORM OVERNIGHT...ASSUMING CLOUDS DECREASE
  AS EXPECTED. IF CLOUDS DO NOT CLEAR...THE CHANCES OF FROST ARE
  REDUCED. 

* THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
365 
WWUS73 KGRB 160821
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 AM CDT FRI MAY 16 2014

...FROST EARLY THIS MORNING...

.AN UNSEASONABLY COOL AIR MASS WILL REMAIN FIRMLY ENTRENCHED
ACROSS THE WESTERN GREAT LAKES REGION THROUGH SATURDAY MORNING. 
TEMPERATURES WILL DIP INTO THE 30 TO 35 RANGE EARLY THIS MORNING
TO PRODUCE AREAS OF FROST. COLD TEMPERATURES ARE ALSO POSSIBLE
AGAIN EARLY SATURDAY MORNING TO ALLOW THE FORMATION OF FROST FOR
ONE MORE NIGHT.

WIZ020-030-031-035>040-045-048>050-073-074-161200-
/O.CON.KGRB.FR.Y.0001.000000T0000Z-140516T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
321 AM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* MOST LOCATIONS WILL SEE LOW TEMPERATURES DIP INTO THE LOWER TO
  MIDDLE 30S WITH LIGHT NORTHWEST WINDS EARLY THIS MORNING. A FEW
  LOCATIONS COULD SEE TEMPERATURES AS LOW AS THE UPPER 20S.

* AREAS OF FROST ARE EXPECTED EARLY THIS MORNING.

* THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TH
361 
WWUS73 KGRB 161153
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
653 AM CDT FRI MAY 16 2014

...MORE FROST POSSIBLE TONIGHT...

.AN UNSEASONABLY COOL AIR MASS WILL REMAIN FIRMLY ENTRENCHED
ACROSS THE WESTERN GREAT LAKES REGION THROUGH SATURDAY MORNING. 
TEMPERATURES WILL CLIMB TO NEAR 40 BY 8 AM TO END THE THREAT OF
FROST THIS MORNING.  COLD TEMPERATURES ARE POSSIBLE AGAIN EARLY
SATURDAY MORNING TO ALLOW THE FORMATION OF FROST AGAIN. LISTEN TO
LATER FORECASTS TODAY.

WIZ020-030-031-035>040-045-048>050-073-074-161300-
/O.CAN.KGRB.FR.Y.0001.000000T0000Z-140516T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
653 AM CDT FRI MAY 16 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 15, 6:12 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 15, 6:12 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
612 PM CDT THU MAY 15 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 231 PM CDT THU MAY 15 2014

SEVERAL FCST ISSUES TO WADE THRU OVER THE NEXT 24 HOURS AS A BROAD
UPR TROF TO RESIDE OVER THE GREAT LAKES. FOR TNGT...ISSUES RANGE
FROM EXTENT OF PCPN...TO CLOUD COVER...TO POTENTIAL FOR FROST. FOR
FRI...EXTENT OF PCPN REDEVELOPMENT AND MAX TEMPS NEED TO BE
ADDRESSED.

THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES LOCATED OVER
CNTRL LAKE HURON WITH ONE CDFNT STRETCHED SWD THRU THE APPALACHIANS
AND A SECOND CDFNT STRETCHED SWWD TOWARD THE MID-MS VALLEY. FARTHER
TO THE WEST...AN AREA OF HI PRES EXTENDED ACROSS THE PLAINS. LOCAL
RADAR MOSAIC INDICATED A COUPLE BANDS OF LIGHT RAIN SHWRS OVER THE
GREAT LAKES ROTATING AROUND AN LARGE UPR TROF WHICH ENCOMPASSED
MUCH OF THE E-CNTRL CONUS.

THE UPR TROF TO EXTEND FROM THE WRN GREAT LAKES SWD THRU THE TN
VALLEY TNGT. THE MAIN PCPN BAND ASSOCIATED WITH THE SFC LOW TO STAY
PRIMARILY TO OUR EAST...ALTHO THE WRN EDGE OF THE DEFORMATION ZONE
MAY STILL CLIP FAR NE PORTIONS OF WI THIS EVENING. A SECONDARY PCPN
BAND ASSOCIATED WITH A STRONG SHORTWAVE ROTATING THRU IL...SHOULD
STAY TO OUR SOUTH OVRNGT. THIS LEAVES MOST OF THE FCST AREA UNDER A
COLD CYCLONIC FLOW WITH A POTENTIAL OF FROST IF THE CLOUDS ARE ABLE
TO SCATTER OUT ENUF. TIME SECTIONS SHOW ENUF LOW AND HI-LEVEL
MOISTURE TO REMAIN OVER NE WI TO KEEP MOST OF THE FROST AWAY.
HOWEVER...ANY SIGNIFICANT BREAKS IN THE CLOUDS...COMBINED WITH
LIGHT WINDS...WOULD ALLOW FROST TO DEVELOP AND A POTENTIAL FOR
HEADLINES. AFTER COLLABORATING WITH ARX...HAVE DECIDED TO ISSUE A
SPS FOR THE FROST POTENTIAL UNDER THE ASSUMPTION THAT ENUF CLOUDS
WL HOLD THRU THE NGT.

THIS UPR TROF TO ONLY SLOWLY MOVE EAST ACROSS THE GREAT LAKES
REGION ON FRI. ANY BREAKS IN THE CLOUDS WL QUICKLY FILL IN BY MID-
MORNING AS WIDESPREAD CU DEVELOPS BETWEEN DAYTIME HEATING AND THE
COLD CYCLONIC FLOW ALOFT. EXPECT SCATTERED SHWR ACTIVITY TO POP UP
EITHER LATE MORNING OR EARLY AFTERNOON AND THEN PERSIST THRU THE
REST OF THE DAY. ANOTHER VERY COOL DAY CAN BE EXPECTED WITH MAX
TEMPS AGAIN FROM 45-50 DEGS NORTH...50-55 DEGS SOUTH.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 231 PM CDT THU MAY 15 2014

FCST CONCERNS INCLUDE PCPN TRENDS...COOL TEMPERATURES AND
FROST/FREEZE POTENTIAL EARLY IN THE WEEKEND...FOLLOWED BY
MODERATING TEMPERATURES...AND A CHANCE OF SHRA/TSTMS FOR THE
MIDDLE OF THE NEXT WORK WEEK.

AN UPPER LEVEL TROF WILL SLOWLY CROSS THE REGION FRIDAY NIGHT...
THEN EXIT NE WI ON SATURDAY. WITH A LACK OF ANY SIGNIFICANT
DYNAMIC FORCING EXPECTED...PCPN SHOULD BE PRIMARILY DRIVEN BY
DIURNAL TRENDS. WILL HAVE SMALL POPS IN THE FCST FOR FRIDAY
EVENING...GENERALLY DRY CONDITIONS FOR THE OVERNIGHT PERIOD AND
EARLY SATURDAY...THEN INCREASING POPS DURING THE LATE MORNING
AND AFTERNOON ON SATURDAY. THE HIGHEST POPS ON SATURDAY WILL BE
OVER FAR NE WI...DUE TO THE CLOSE PROXIMITY OF THE UPPER TROF.
ISOLD SHOWERS MAY LINGER ACROSS FAR NE WI EARLY SATURDAY
EVENING...BUT DRY CONDITIONS SHOULD PREVAIL FOR THE REST OF THE
NIGHT.

HAVE ADDED FROST INTO THE GRIDS/ZFP FOR FRIDAY NIGHT AND SATURDAY
NIGHT. ALTHOUGH CLOUD COVER WILL BE A CONCERN ON FRIDAY NIGHT...
MODELS SUGGEST SOME POTENTIAL FOR PARTIAL CLEARING OVER MAINLY
NC/C WI LATE...WHICH WOULD ALLOW TEMPERATURES TO DROP INTO THE
UPPER 20S AND LOWER 30S. LIGHT WINDS WILL ALSO BE VERY FAVORABLE
FOR FROST FORMATION. ON SATURDAY NIGHT...SKIES ARE EXPECTED TO
BECOME PARTLY CLOUDY OVER THE ENTIRE CWA. THE COOLEST AIR WILL
HAVE ALREADY SHIFTED EAST OF THE REGION BY THEN...BUT CLEARING
SKIES AND LIGHT WINDS WOULD SUPPORT LOW TEMPS IN THE UPPER 20S TO
MIDDLE 30S ACROSS MOST OF THE FA. WILL NEED TO MONITOR C/EC WI FOR
POSSIBLE FROST/FREEZE HEADLINES (NORTHERN WI HEADLINES WILL NOT
START UNTIL MAY 19).

UPPER RIDGING AND THE PRESENCE OF A CANADIAN HIGH PRESSURE SYSTEM
SHOULD BRING DRY CONDITIONS ON SUNDAY AND SUNDAY NIGHT. AS THE
CANADIAN HIGH SHIFTS EAST ON MONDAY...DEVELOPING RETURN FLOW
SHOULD LEAD TO A CHANCE OF SHOWERS OVER OUR WESTERN COUNTIES
DURING THE AFTERNOON. CONTINUED SOUTHERLY RETURN FLOW WILL BRING
AN INCREASE IN MOISTURE AND INSTABILITY DURING THE MIDWEEK PERIOD...
ALONG WITH A CHANCE OF SHOWWERS AND TSTMS. RIGHT NOW...THE BEST
CHANCE OF TSTMS APPEARS TO BE ON WEDNESDAY...AS A COLD FRONT
MOVES THROUGH THE REGION.

TEMPERATURES WILL START OUT WELL BLO NORMAL EARLY IN THE PERIOD...
BUT WILL MODERATE AS THE UPPER TROF SHIFTS NE OF THE REGION OVER
THE WEEKEND...THEN RETURN TO NEAR NORMAL BY THE MIDDLE OF THE NEXT
WORK WEEK.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 556 PM CDT THU MAY 15 2014

LIGHT SNOW WAS REPORTED THIS AFTERNOON NEAR IRON MOUNTAIN...MICHIGAN.
ANY LIGHT RAIN SHOWERS (MIXED WITH SNOW IN FAR NORTHEAST WISCONSIN
WILL AROUND SUNSET. LATEST CANADIAN MODEL WOULD SUGGEST THAT SKIES WILL
BECOME CLEAR TO PARTLY CLOUDY OVERNIGHT. HAVE TRENDED THE CIGS
THIS WAY. A BROKEN DECK BETWEEN FOUR AND SIX THOUSAND FEET WILL REDEVELOP
LATE FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON INTO EARLY
FRIDAY EVENING. SCATTERED SHOWERS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON.
WINDS WILL BE NORTHWEST FOR THE MOST PART THROUGH FRIDAY AFTERNOON.
WINDS ALONG THE LAKE AND BAY SHOULD GO EAST OR SOUTHEAST. WINDS
WILL BE LIGHT AND VARIABLE ACROSS THE FOX VALLEY LATER FRIDAY
AFTERNOON AND COULD POSSIBLY TURN TO THE EAST IF LAKE BREEZE MAKES
IT THIS FAR WEST.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......KIECKBUSCH
AVIATION.......ECKBERG
Hazardous weather outlook, May 15, 2:34 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT THU MAY 15 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
234 PM CDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A COLD AIR MASS MAY LEAD TO PATCHY OR AREAS OF FROST ACROSS PARTS
OF CENTRAL WISCONSIN LATE TONIGHT. ANTICIPATED CLOUD COVER MAY
HELP TO PROTECT THE AREA FROM A WIDESPREAD FROST OVERNIGHT. IF
CLOUDS ARE ABLE TO CLEAR OUT FOR ANY LENGTH OF TIME...THE POTENTIAL
FOR A WIDESPREAD FROST WILL INCREASE. THOSE WITH AGRICULTURAL
INTERESTS SHOULD MONITOR LATER FORECASTS AND CONSIDER PROTECTING
SENSITIVE PLANTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

COLD WEATHER WILL NECESSITATE TAKING ACTION TO PROTECT COLD-
SENSITIVE VEGETATION FRIDAY NIGHT AND SATURDAY NIGHT. CLOUD COVER
MAY PREVENT WIDESPREAD FROST FROM FORMING FRIDAY NIGHT...BUT
CLEARING SKIES AND LIGHT WINDS SHOULD FAVOR FROST DEVELOPMENT ON
SATURDAY NIGHT. REGARDLESS OF WHETHER OR NOT FROST OCCURS...
TEMPERATURES WILL BE COLD ENOUGH TO WARRANT TAKING SENSITIVE
PLANTS INDOORS. IF THAT IS NOT POSSIBLE...THEY SHOULD BE COVERED
TO PROTECT THEM FROM THE COLD.

THERE IS A CHANCE OF THUNDERSTORMS DURING THE MIDDLE OF NEXT
WEEK...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
OCCUR DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-161945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
234 PM CDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY NORTH WINDS AND HIGH WAVES WILL POSE A THREAT TO SMALL
CRAFT EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS DURING THE MIDDLE OF NEXT
WEEK...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
OCCUR DURING THAT TIME.

AK/TSK

In the hours before

Special weather statement, May 15, 2:50 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT THU MAY 15 2014

WIZ030-031-035>037-045-160400-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
250 PM CDT THU MAY 15 2014

...FROST POSSIBLE EARLY FRIDAY MORNING...

AN UNUSUALLY COLD AIR MASS WILL REMAIN IN PLACE OVER NORTHEAST
WISCONSIN THROUGH SATURDAY. FROST POTENTIAL FOR TONIGHT WILL
DEPEND ON HOW MUCH CLOUD COVER LINGERS OVERNIGHT. IF SKIES MANAGE
TO CLEAR OUT FOR ANY LENGTH OF TIME...FROST DEVELOPMENT WOULD
BECOME MORE LIKELY. PEOPLE THAT HAVE SENSITIVE PLANTS SHOULD
EITHER TAKE THEM INDOORS OR BE SURE TO COVER THEM.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:31 PM CDTFrost AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more16 hr

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.